MAUDE Adverse Event Report: Q'APEL MEDICAL INC. WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER

Q'APEL MEDICAL INC. WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER
Model Number 087 BALLOON GUIDE CATHETER
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the limited information, q'apel medical is unable to confirm the reported event and determine if a product malfunction occurred.
 
Event or Problem Description
On 5/28/2024, q'apel medical received an email from the fda notifying the company of a voluntary mdr that was submitted on 5/5/2024.Per the reported problem statement: "cervical left internal carotid artery dissection at site of walrus balloon guide catheter inflation with contrast pooling in false lumen, creating fusiform dilation and requiring antiplatelet use (aspirin) to prevent thromboembolism.This occurred after mechanical thrombectomy for intracranial large-vessel occlusion (left middle cerebral artery occlusion).95-cm 8f walrus bgc." the location provided was the usa.No other information was provided in the report.

Brand Name
WALRUS 087 BALLOON GUIDE CATHETER
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont 94538
MDR Report Key19602376
Report Number3015614180-2024-00008
Device Sequence Number16972838
Product Code DQY
UDI-Device Identifier00857545008028
UDI-Public00857545008028
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192525
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number087 BALLOON GUIDE CATHETER
Device Catalogue NumberBG8087--95
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityHispanic
Patient RaceWhite